Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

pimpinpoodle

Veteran Member
  • Total Reviews

    0
  • Content Count

    222
  • Joined

  • Last visited

Community Reputation

0 Neutral

6 Followers

About pimpinpoodle

  • Rank
    Member
  • Birthday 09/28/1987

Profile Information

  • Gender
    Male
  1. So it has been about a year since completing my course on accutane. The good news my skin has been wonderful and is still doing quite well. The bad news some mildish pimples have returned in scarce numbers but a bit of white head action as well. Now for the question. My dermotologist prescribed a combination of Duac cream for the morning and .1% Differin gel for nightime. I'm wondering if anyone has had any luck with Differin post accutane and if I should expect a major flare and should I spot t
  2. So I am going on 6 months post accutane. My face is doing well for the most part but recently had a bout of white heads and tiny zits. These seem to be under control again but my derm now prescribed Differin Gel in the evening and Duac in the morning. How have these worked for others post accutane ? And I have some prominent redness in my face and easily flush will these exacerbate this ? My derm doesnt seem to want to address the redness issue. Would Finacea be better ? Thanks guys.
  3. So my derm has prescribed Differin in the evening and Duac in the morning. My face tends to have bad redness to begin with possible rosacea. Will these irritate my skin a whole lot more and has anyone had experience with these post accutane? Thanks
  4. Hello board, It's been a while since I have posted here. Finished my course in early October of 07 with a cumulative dose of 117mg. Anywho low and behold the oil some white heads and possibly very small papules have returned. Granted it is nowhere near as bad I still would like to do something about it. Thus I am wondering if anyone can offer some suggestions as to what to do from here and what has worked for you. In no way am I saying accutane doesnt work, it certainly does. I wish everyone cu
  5. First off its good that your paying close attention to this. I too have ADD and am prescribed ritalin which I found was rendered nearly useless while on the Accutane. My experience is very much like yours only I stayed on it but wound up with an F in one of my courses. I am now going on two months post tane and I would say I am feeling 80% - 90% better on most days. You might consider some fish oil supplements and magnesium and some weight lifting all I found were quite beneficial. I find myself
  6. Should I start to use a basic retinol type product for this ? I'm not getting white heads or anything just a bit of clogged pores in the corner of my nose as the oil has come back. k thanks
  7. I wouldn't worry guy I'm sure it will cease in the next few months. What kind of dose were you on ?

    1. I have broken out in about a month on face or back. Been on the medication with a bunch of missing days here and there from march till now. Took my last pill last night but my cumulative dose is only like 117-118. Should I ask for another box of like twenties and just do another 10 days at 60 ? Or should I be set. Also I had moderate acne to begin with. Thanks guys. I have to do something in the next 4 days while I am home so all input is appreciated.
    2. Post some photos I would be interested to see what how your face is doing in terms of redness. I am just finishing my course and my face is all red and a mess as well but no break outs !
    3. Yeah it's killing me, Mine gets triggered by so many things...Did your derm say if he/she's gonna put you on something after tane?

      1. hahaha I can't decide if thats a good or bad thing. I am just about to finish my course and the flushing is still very much present but it does seem to be improving. I just notice I flush badly if I am in a hot room. Eh heres to hoping it goes away.

        1. Oh and you look like E from entourage

          1. Well I just got off accutane like a week ago but I've been having these crazy flushing spells just hoping to meet someone whos had them and doesn't anymore

            ×